Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Retractions onto series-parallel posets.

Dalmau, V. and Krokhin, A. and Larose, B. (2008) 'Retractions onto series-parallel posets.', Discrete mathematics., 308 (11). pp. 2104-2114.

Abstract

The poset retraction problem for a poset P is whether a given poset Q containing P as a subposet admits a retraction onto P, that is, whether there is a homomorphism from Q onto P which fixes every element of P. We study this problem for finite series-parallel posets P. We present equivalent combinatorial, algebraic, and topological charaterisations of posets for which the problem is tractable, and, for such a poset P, we describe posets admitting a retraction onto P.

Item Type:Article
Keywords:Poset retraction, Series-parallel, Posets, Complexity.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1016/j.disc.2006.08.010
Record Created:18 Dec 2009 11:05
Last Modified:05 Jan 2010 11:02

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library